# SDR AALA20040022

- Difficulty date: January 5, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY LIGHTS AT AFT FLOOR ARE INOPERATIVE.  REPLACED EMERGENCY PROXIMITY LIGHT CABLE BETWEEN SEATS 41 AND 42.  SYSTEM GROUND CHECKED NORMAL OPERATION.
